# SDR FDEA201303200629

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,115 hours, 23,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996300000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 161 GF HAS A CUT OF 2", IMPACT CUT 2.5", SKIN CUT .7500.  IMPACT DENT MEASURES 2 X 2" IN UPPER SKIN SURFACE.  FABRICATED FLOOR PANEL IAW DWG SRZ 25-005, REV J AND SRZ 25-011, REV E.
